# SDR 96ZZZX628

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100505
- Condition: Leaking
- Location: M/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A LEAKY SEAL WAS DISCOVERED ON THE INPUT SHAFT OF THE TRANSMISSION.  REPLACED TRANSMISSION.
